# SDR R61A202003070365

- Difficulty date: February 18, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CF III PASSENGER CABIN FLOOR STRUCTURE, CORROSION FOUND AT SEAT TRACK AREA OF FR 84, RBL 12. REPLACED SEAT TRACK IAW SRM 51-43-03 AND 51-43-04. ***AIRCRAFT REMAINS IN HEAVY CHECK***
